# SDR AALA202211100338

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N580UW
- Make and model: Airbus A321-231
- Aircraft serial: 6133
- Aircraft time: 26,900 hours, 10,678 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M23576
- Condition: Failed
- Location: L1 Door
- Part time: 5,729 hours, 2,428 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RAMP AIRCRAFT MOVERS OPENED ARMED L1 DOOR. DOOR ASSIST BOTTLE BLEW AND SLIDE CAME OUT BUT DID NOT INFLATE. MAINTENANCE REPLACED L1 DOOR SLIDE PER TASK CARD 26L000025010,
